Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What dizziness,fatige and cough after lisinopril intake?

Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4360 Questions

default
Posted on Wed, 12 Mar 2014 in General Health
Question: I was given lisinopril on wednesday of this past week,I am 34 years old 6 foot tall 250 lbs,I am not on any other meds either and have never done so,the nurse practitioner gave me one in the office with something else because my bp was 140/102 in the office,within a few hours I felt very sick to my stomach and very foggy that day,she gave me a prescription that I did not fill until the following day around 7 that night,I instantly felt better after about 2 pm that day because I think the lisinopril had wore off,not sure though.The next 2 days I took it in the morning just llike she said and I felt dizzy,tired,cough,all together like I could not get out of bed,I did not take it yesterday and today and I feel fine but my bp is starting to rise,I am assuming because I am not taking the meds,and my heart rate is now up to 100-120 XXXXXXX at certain times,should I stay off the meds and try something else or split the pill?or is it the meds making me feel sick
doctor
Answered by Dr. Rakesh Madhyastha 3 hours later
Brief Answer: Stop lisinopril Detailed Answer: Hello Thanks for the query Lisinopril is an ACE inhibitor, it is the first line antihypertensive in a newly diagnosed hypertensive however it notorious to cause the side effects you are currently suffering from I strongly recommend that you stop this drug and switch over to an angiotensin receptor blocker like Tab Telmesartan 40 mg once daily, it is also a first line antihypertensive with kidney and cardio protective properties. I also recommend the following things 1. If the BP of 140/102 was a single isolated reading I suggest you to get your blood pressure checked again to start you on treatment. One single BP reading should not be considered to start treatment 2. Cardiovascular exercises like walking and cycling to lose weight. These should be done daily for at least 30 min 3. Follow a low salt diet. Daily salt intake should be less than 3g I hope I was of help, if you have any further query please get back to me I wish you good health Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Heart rate

doctor1 MD

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals...

doctor1 MD

My five year old male is running a temp of 101 and complaining of headache. He stated that his heart hurts and described it as a gorilla pounding...

doctor1 MD

Recently, I have been suffering from almost constant dizziness/head spinning, to the point where I fall over. I went to the doctors a couple times...

doctor1 MD

Hi. I am a nineteen year old female and I am worried about my heart. I recently went from 225lbs down to 180lbs, and I am still trying to get in...

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the...

doctor1 MD

I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and...

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages,...